# SDR RRXA000701

- Difficulty date: March 9, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3754564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE SUPPORT CHANNEL IN 'B' PIT AT STA 620 AND LONGERON 27L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 53-2-0 FIG 1B, 51-1-8 AND 51-1-20.
